MAUDE Adverse Event Report: MEDSHAPE, INC. EF1; WIRE, 2.0 X 450MM, OLIVE, BAYONET TIP

MEDSHAPE, INC. EF1; WIRE, 2.0 X 450MM, OLIVE, BAYONET TIP
Catalog Number DNE-6000-201
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during this case the doctor reported that he could not advance the smooth or olive ef1 wires due to them being extremely dull.This added at least an extra 20 minutes to the case as they needed to be forced into the bone every time they were implanted.Was investigated where it was found that there was an issue with ef1 2.0 x 450mm wire (dne-6000-200) that was found dull and had difficulty using intra-operatively.The current complaint also includes ef1 2.0 x 450mm wire (dne-6000-201) which is a similarly used wire and has the same failure mode.Per 7000.010, complaints which are similar in sku, failure mode, and usage to a complaint that has already been investigated do not need to be investigated.
 
Event or Problem Description
It was reported that during this case the doctor reported that he could not advance the smooth or olive ef1 wires due to them being extremely dull.This added at least an extra 20 minutes to the case as they needed to be forced into the bone every time they were implanted.

Brand Name
EF1
Common Device Name
WIRE, 2.0 X 450MM, OLIVE, BAYONET TIP
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key23824375
Report Number3007593722-2025-00024
Device Sequence Number4993250
Product Code KTT
UDI-Device Identifier00810028396036
UDI-Public00810028396036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDNE-6000-201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown